Central Limit Theorem for some non-stationary Markov chains

Jacek Gulgowski , Sander Hille , Tomasz Szarek , Maria Ziemlańska

Abstract

Using the classical Central Limit Theorem for stationary Markov chains proved by M. I. Gordin and B. A. Lifshits (1978) we show that it also holds for non-stationary Markov chains provided the transition probabilities satisfy the spectral gap property in the Kantorovich–Rubinstein norm.
Author Jacek Gulgowski (FMPI / IM)
Jacek Gulgowski,,
- Institute of Mathematics
, Sander Hille
Sander Hille,,
-
, Tomasz Szarek (FMPI / IM)
Tomasz Szarek,,
- Institute of Mathematics
, Maria Ziemlańska
Maria Ziemlańska ,,
-
Journal seriesStudia Mathematica, ISSN 0039-3223, (A 25 pkt)
Issue year2019
Vol246
Pages109-131
Publication size in sheets1.1
DOIDOI:10.4064/sm170325-8-9
Languageen angielski
Score (nominal)25
ScoreMinisterial score = 25.0, 28-02-2019, ArticleFromJournal
Ministerial score (2013-2016) = 25.0, 28-02-2019, ArticleFromJournal
Publication indicators WoS Impact Factor: 2017 = 0.617 (2) - 2017=0.778 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back